Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What could be the cause of dizziness, faster heart beat, chills and sweating in hands and feet ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
Hi i am 33 yrs old, yesterday i went to the clinic because i felt dizzy ang my heart started beating faster...i also had chills and felt my hands and feet are swaeting really cold.. My blood result is fine and my sugar also ok,but my pulse rate is about 133, my blood pressure that time was 146/103..i didnt go to work today so I am at home,so I started moving around the house, the i felt the same thing, dizziness, heart beating faster and clammy.. please help..
Posted Wed, 2 May 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Mohammed Tauseef 40 minutes later
Hi ,

Thanks for the Query.

I Would like to Know few more things which would help me in suggesting you better:

1.) What is your Height and weight?
2.) Is this the first time you had experienced this?
3.) Does Dizziness increase when you move your Head?

Your History most probably suggests you have Stage 1 Hypertension(blood pressure), Tachycardia (Increased Heart Rate) and Palpitation, but it has to be confirmed. Kindly get yourself examined by a Cardiologist so that he/she may examine and suggest few tests like,

1.) Complete Blood Count
2.) Urinalysis
3.) Testing your Blood Pressure regularly
4.) EKG

Also get a Second Opinion from a ENT Specialist to rule out Benign Paroxysmal Positional Vertigo (BPPV) or Meniere's Disease.

Once confirmed, the treatment will depend upon the cause, you will require anti hypertension medications. Your treating Doctor will know better.

Bring in some lifestyle changes:

1.) Sit or lie down immediately if you feel Dizzy
2.) Avoid operating a Machinery or driving a Car
3.) Avoid smoking, coffee, alcoholism as they may aggravate your symptoms
4.) Limit your salt intake to less than 2000mg per day
5.) Avoid stress, practice relaxation techniques like yoga and Meditation
6.) Exercise regularly for an hour and maintain a Healthy weight.
7.) Avoid high calorie, salty processed foods
8.) Get adequate rest
9.) Stick to your treatment plan and go for regular follow up.

Hope I have answered your Query, I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.
Above answer was peer-reviewed by
 
Follow-up: What could be the cause of dizziness, faster heart beat, chills and sweating in hands and feet ? 4 hours later
I am 5,1 and my weight is 45 kilos..and it was my first time ever to have exprience this, when i went to the clinic the blood tests were okay
Follow-up: What could be the cause of dizziness, faster heart beat, chills and sweating in hands and feet ? 2 minutes later
Then i felt dizzy again but i was able to control it by relaxing.. what will i do..
 
 
Answered by Dr. Mohammed Tauseef 13 hours later
Hello again,

Thank you for writing Back.

As I said earlier, get yourself examined by both Cardiologist and a ENT Specialist and get their Opinions.

Follow the Lifestyle changes which I have suggested, stick to your treatment plan and go for regular follow up.

Kindly do not delay.

Wish you Good Health.

Take Care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor